Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Does drinking affect my enzyme levels?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I have a blood test on Monday, I stopped drinking about 34 days ago. I'm not a chronic drinker ! Will my enzyme levels be within normal limits ?
Posted Sat, 8 Feb 2014 in X-ray, Lab tests and Scans
Answered by Dr. Indu Kumar 20 minutes later
Brief Answer: Normal findings are expected in occasional drinker Detailed Answer: Hello XXXX Thanks for writing to us Enzyme level depend upon many things like lifestyle,infection,addiction etc. It is very difficult to say but history of drinking affects liver.It is important to know about how long and how much you used to drink. Don't worry.You are occasional drinker and it is expected to have almost normal findings. It is good that you have stopped drinking and you should never try it again. It is not good for health at all. Initial abnormalities are reversible stage so you should be cautious. You should be active in daily life.You should do exercise and walking. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor